# SDR AU000931

- Difficulty date: September 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1419
- Condition: Faulty
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump, Airborne, IC712
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP WIRES BROKEN AT BULKHEAD CANNON PLUG.  (X)
